MathSciNet Relay Station
MathSciNet bibliographic data
MR630952 57M35 (53A10 53C42)
Meeks, William H., III; Yau, Shing Tung The equivariant Dehn's lemma and loop theorem. Comment. Math. Helv. 56 (1981), no. 2, 225–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement